2+1 KdV(N) equations


Gurses M. , Pekcan A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.52, no.8, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.1063/1.3629528
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

We present some nonlinear partial differential equations in 2 + 1-dimensions derived from the KdV equation and its symmetries. We show that all these equations have the same 3-soliton solution structures. The only difference in these solutions are the dispersion relations. We also show that they possess the Painleveacute property. (C) 2011 American Institute of Physics. [doi:10.1063/1.3629528]